# SDR MASA2008113000793

- Difficulty date: November 30, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 16,940 hours, 15,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7144 IAD-PHL.  OVERHEAD EMERGENCY EXIT SIGN FELL DOWN.  MX SECURED SIGN AND OPS CHECKED GOOD.
